Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 89, NWS Lincoln, IL

May 26, 2017Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 26, 2017, 5:43 PM CDT for Vermilion County, Illinois. It was in force for 47 min. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2017, 5:43 PM CDT (22:43 UTC)
Expired
May 26, 2017, 6:30 PM CDT
In force
47 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Vermilion County, IL

The radar

The Lincoln radar (KILX), 138 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 5:43 PM CDTHAIL 23 W Hoopeston, ILLASTING 4 MINUTES....BREAKING WINDSHIELDS...ON ROUTE 9 WEST OF HOOPESTON.
May 26, 5:48 PM CDTTSTM WND GST 755 W Rossville, IL
May 26, 5:48 PM CDTHAIL 25 W Rossville, ILWIND-DRIVEN HAIL DID EXTENSIVE TO SIDING AND ROOF OF A HOUSE.
May 26, 5:52 PM CDTTSTM WND DMG3 Wnw Alvin, ILTREES SNAPPED NEAR ILLINOIS ROUTE 1 SOUTH OF 3200 N ROAD
May 26, 5:52 PM CDTTORNADO2 Nw Alvin, ILTREE SNAPPED...MINOR DAMAGE TO HOUSE ROOF AND SIDING...ATTIC WINDOW BROKEN...SIDING ALSO BLOWN OFF GARAGE.
May 26, 5:54 PM CDTTSTM WND DMG2 Nw Rossville, ILPOLE BARN DESTROYED NEAR COUNTRY CLUB...ROOF AND WALLS WERE BLOWN ABOUT 300 YARDS INTO THE FIELD TO THE SOUTH-SOUTHWEST...TREE ALSO SNAPPED IN HALF.
May 26, 5:58 PM CDTTSTM WND DMGRossville, ILLARGE TREE LIMB BLOWN DOWN ON THE SOUTH SIDE OF ROSSVILLE...POWER LINES ALSO BLOWN DOWN ON SUMMIT STREET.
May 26, 5:58 PM CDTHAIL 1.75Rossville, IL
May 26, 6:00 PM CDTTSTM WND GST 80Rossville, ILNUMEROUS TREES BLOWN DOWN...STREET LIGHT DAMAGED...LARGE TREE LIMB BLOWN DOWN ON A CAR...FENCE BLOWN OVER.
May 26, 6:00 PM CDTHAIL 22 W Hoopeston, ILUP TO 2 INCH DIAMETER HAIL REPORTED WEST OF HOOPESTON...HAIL DRIFTS OF 1.5 TO 3 FEET IN FLOODED AREAS OF WEST HOOPESTON
May 26, 6:06 PM CDTTSTM WND GST 701 N Bismarck, IL
May 26, 6:10 PM CDTHAIL 13 W Bismarck, ILPEAK WIND GUST OF 42 MPH WITH QUARTER SIZE HAIL WHICH BROKE LIGHT POLE. LOST POWER FOR 11 HOURS.
May 26, 6:15 PM CDTTSTM WND DMGBismarck, ILNUMEROUS TREES...POWER LINES...AND POWER POLES BLOWN DOWN.
May 26, 6:25 PM CDTHAIL 0.885 Ne Danville, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:45 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1724 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

633 
WUUS53 KILX 262243
SVRILX
ILC183-262330-
/O.NEW.KILX.SV.W.0089.170526T2243Z-170526T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
543 PM CDT FRI MAY 26 2017

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Northern Vermilion County in east central Illinois...

* Until 630 PM CDT

* At 543 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles northeast of Rossville to Rankin, moving
  east at 60 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Hoopeston, Rossville, Potomac, Rankin, Bismarck, Henning, Armstrong
  and Alvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM CDT for east central
Illinois.

LAT...LON 4018 8753 4033 8793 4037 8794 4049 8793
      4049 8753
TIME...MOT...LOC 2243Z 281DEG 54KT 4042 8756 4044 8790 

HAIL...1.75IN
WIND...60MPH
 
$$

Barker
2 follow-up statements
407 
WWUS53 KILX 262254
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
554 PM CDT FRI MAY 26 2017

ILC183-262330-
/O.CON.KILX.SV.W.0089.000000T0000Z-170526T2330Z/
Vermilion-
554 PM CDT FRI MAY 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN VERMILION COUNTY...

At 554 PM CDT, severe thunderstorms were located along a line
extending from 6 miles east of Rossville to near Rankin, moving east
at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Hoopeston, Rossville, Potomac, Rankin, Bismarck, Henning, Armstrong
and Alvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM CDT for east central
Illinois.

LAT...LON 4018 8753 4033 8793 4037 8794 4049 8793
      4049 8753
TIME...MOT...LOC 2254Z 291DEG 30KT 4039 8755 4041 8789 

HAIL...1.75IN
WIND...60MPH
 
$$

Barker
586 
WWUS53 KILX 262302
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
602 PM CDT FRI MAY 26 2017

ILC183-262330-
/O.CON.KILX.SV.W.0089.000000T0000Z-170526T2330Z/
Vermilion-
602 PM CDT FRI MAY 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN VERMILION COUNTY...

At 602 PM CDT, a severe thunderstorm was located near Rossville, or
11 miles southwest of Talbot, moving east at 35 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Hoopeston, Rossville, Henning and Alvin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM CDT for east central
Illinois.

LAT...LON 4025 8753 4036 8786 4049 8782 4049 8753
TIME...MOT...LOC 2302Z 281DEG 32KT 4038 8760 

HAIL...1.75IN
WIND...70MPH
 
$$

Barker

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:59 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 26, 2:59 PM CDT, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
259 PM CDT Fri May 26 2017

.SHORT TERM...(This evening through Saturday)
ISSUED AT 259 PM CDT Fri May 26 2017

Clusters of thunderstorms along the southern periphery of an MCV
will track across north-central Illinois this afternoon into the
early evening.  Based on radar trends and output from the HRRR and
3km NAM, it appears locations along/north of the I-74 corridor will
be impacted through about 00z/7pm.  As a result, have increased PoPs
to likely across this area through the remainder of the afternoon.
Once this system races into Indiana, it will drag a weak cold front
southward into central Illinois this evening.  With strong WAA
occurring throughout the entire depth of the atmosphere, mid-level
capping will be strong enough to prevent much convection from
developing along the trailing front. Have therefore only carried
slight chance PoPs across the southern two-thirds of the KILX CWA
from mid-evening through the overnight hours.  With the boundary in
the vicinity, winds are expected to become light/variable.  Given
increasing boundary layer moisture (both from advection and any
rainfall that occurs this afternoon), think fog will develop
tonight.  HRRR continues to show fog developing along the I-74
corridor by around midnight, then spreading further southward across
the remainder of the area as the night progresses.  Have added
patchy fog across the board accordingly.

Frontal boundary will stall along the I-70 corridor late tonight
through Saturday and will eventually serve as a focusing mechanism
for strong to potentially severe convection late Saturday.  Latest
models have continued to trend later with the next round of storms,
with most high-res solutions shifting the emphasis into the evening.
Given good consensus that Saturday will be dry, have dropped PoPs
until late in the afternoon across the far SW CWA.  Main event will
arrive Saturday evening, with models still not set on an exact
timing just yet.  NAM/GFS are the fastest models, with convection
developing upstream across Kansas during the afternoon...then
tracking eastward along the boundary and arriving in west-central
Illinois by early evening.  Meanwhile, other convective-allowing
models such as the WRF-NMM and WRF-ARW delay the arrival of the
convection until late evening into the overnight hours.  Storm mode
by the time the system arrives will be linear, so damaging wind
gusts with an isolated tornado threat would be most probable.  At
this time, have gone with likely PoPs across the western half of the
CWA during the evening, then further east to the Indiana border
after midnight.  If trends continue, the timing may eventually need
to be adjusted a bit later.

&&

.LONG TERM...(Saturday night through Friday)
ISSUED AT 259 PM CDT Fri May 26 2017

Once the Saturday night wave of convection passes to the east, it
will give the stalled frontal boundary a push to the south on
Sunday.  Airmass destabilizes ahead of the front by afternoon,
resulting in scattered thunderstorm development primarily along and
south of I-70.  Have included 30 PoPs across this area, with little
or no precip expected further north across the remainder of the
area.  High temperatures on Sunday will reach the middle to upper
70s.

Pronounced upper low will dig southward through Ontario into the
Great Lakes early next week, resulting in a cooling trend across
central Illinois.  A weak surface trough will sink southward around
the parent low on Monday, potentially bringing a few showers.
Convergence along the boundary will be weak and with the main upper
cold core still to the north, think areal coverage of precip will
remain low.  As a result, have only mentioned slight chance PoPs for
showers/thunder along and north of I-74 Monday afternoon.  Cool/dry
conditions will prevail Monday night into Tuesday before the next
potential system spreads showers across south-central Illinois
Tuesday night.  After that, mainly dry weather is expected until a
stronger system brings the next chance for rain by Friday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1253 PM CDT Fri May 26 2017

A cluster of thunderstorms has developed across west-central
Illinois early this afternoon and will continue tracking eastward
over the next several hours. Based on radar trends, have included
TEMPO thunder at KPIA between 18z and 20z. Further east, have
only gone with VCTS at KBMI and KCMI until convective certainty
and timing become better established. Once this wave passes, it
will push a weak cold front southward into the area this evening.
Isolated convection may develop along the boundary, so have
included VCTS at both KSPI and KDEC between 21z and 01z. After
that, winds will become light/variable and fog development will
become an issue. HRRR suggests fog will first develop along the
I-74 corridor where rain will be most prevalent this afternoon by
around 06z...then will develop/spread southward toward dawn. Have
therefore reduced visbys around midnight, with widespread IFR
ceilings and visbys down to around 2 miles between 09z and 13z.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Barnes
Hazardous weather outlook, May 26, 3:19 PM CDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
319 PM CDT Fri May 26 2017

ILZ027-028-272030-
Knox-Stark-
319 PM CDT Fri May 26 2017

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A series of disturbances will bring periodic thunderstorm chances
from Saturday evening through Sunday. At this time it appears
that a few strong to severe storms will be possible Saturday
evening, with large hail and damaging winds possible. Isolated
thunderstorms are possible on Monday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

ILZ029>031-036>038-041>046-053-055-057-272030-
Champaign-De Witt-Douglas-Edgar-Fulton-Logan-Macon-Marshall-Mason-
McLean-Peoria-Piatt-Tazewell-Vermilion-Woodford-
319 PM CDT Fri May 26 2017

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms will linger into early evening. There is
a Slight Risk of severe storms, with large hail and damaging
winds possible.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A series of disturbances will bring periodic thunderstorm chances
from late Saturday afternoon through Sunday. At this time it
appears that strong to severe storms will be possible mainly Saturday
evening, with large hail, damaging winds, and tornadoes possible.
Isolated thunderstorms will be possible north of Lincoln on
Monday afternoon.

Flooding will subside along the Illinois River at Peoria tonight,
but will continue downstream through the entire period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through 7 pm.

ILZ040-047>052-054-056-061-062-066-272030-
Cass-Christian-Coles-Cumberland-Effingham-Menard-Morgan-Moultrie-
Sangamon-Schuyler-Scott-Shelby-
319 PM CDT Fri May 26 2017

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TONIGHT...

There is a chance of thunderstorms early this evening. There is a
marginal risk of severe storms, with hail and damaging winds
possible.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A series of disturbances will bring periodic thunderstorm chances
from late Saturday afternoon through Sunday. At this time it
appears that strong to severe storms will be possible mainly Saturday
evening, with large hail, damaging winds, and tornadoes possible.
Isolated thunderstorms will be possible north of Lincoln on
Monday afternoon.

Flooding will subside along the Illinois River at Peoria tonight,
but will continue downstream through the entire period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 4 pm and 7 pm.

ILZ063-067-068-071>073-272030-
Clark-Clay-Crawford-Jasper-Lawrence-Richland-
319 PM CDT Fri May 26 2017

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

There is a chance of thunderstorms later this afternoon and tonight.
There is a marginal risk of severe storms with damaging winds and
hail possible.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY....

A series of disturbances will bring periodic thunderstorm chances
from late Saturday afternoon through Sunday. At this time it
appears that strong to severe storms will be possible, during late
Saturday afternoon into Saturday night and again on Sunday.

Flooding will continue along the Wabash River for several more
days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed between 4 pm and 7 pm.

Shimon

In the hours before

Local storm report, May 26, 2:55 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             PEORIA                  40.74N 89.61W
05/26/2017  M0.88 INCH       PEORIA             IL   TRAINED SPOTTER

            AT THE INTERSECTION OF ADAMS AND SPAULDING

&&

SHIMON
Local storm report, May 26, 3:20 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
320 PM CDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     HAIL             2 SE EAST PEORIA        40.65N 89.52W
05/26/2017  M1.00 INCH       TAZEWELL           IL   BROADCAST MEDIA

            QUARTER SIZED HAIL REPORTED NEAR SPRINGFIELD AND MULLER

0305 PM     HAIL             CANTON                  40.56N 90.04W
05/26/2017  M0.88 INCH       FULTON             IL   EMERGENCY MNGR

0306 PM     HAIL             EAST PEORIA             40.67N 89.55W
05/26/2017  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            QUARTER SIZE HAIL NEAR MEADOWS AND PLEASANT HILL RD

0306 PM     HAIL             EAST PEORIA             40.67N 89.55W
05/26/2017  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            AT THE INTERSECTION OF MEADOWS AND PLEASANT HILL RD

0308 PM     HAIL             MORTON                  40.61N 89.47W
05/26/2017  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            QUARTER SIZED HAIL MEASURED NEAR JEFFERSON AND 4TH STREET

&&

EJL
Local storm report, May 26, 4:04 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
404 PM CDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND DMG     MORTON                  40.61N 89.47W
05/26/2017                   TAZEWELL           IL   EMERGENCY MNGR

            MANY TREES AND POWERLINES BLOWN DOWN IN MORTON NORTH OF
            I-74...INCLUDING NORTH MORTON AVE...AND NEAR TENNESSEE RD
            AND LAKELAND RD. TRAFFIC SIGNS ALSO BLOWN DOWN ON HARDING
            AVE.

&&

EJL
Local storm report, May 26, 5:04 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
504 PM CDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     HAIL             PEORIA                  40.74N 89.61W
05/26/2017  M0.88 INCH       PEORIA             IL   TRAINED SPOTTER

            AT THE INTERSECTION OF ADAMS AND SPAULDING

0301 PM     HAIL             2 SE EAST PEORIA        40.65N 89.52W
05/26/2017  M1.00 INCH       TAZEWELL           IL   BROADCAST MEDIA

            QUARTER SIZED HAIL REPORTED NEAR SPRINGFIELD AND MULLER

0305 PM     HAIL             CANTON                  40.56N 90.04W
05/26/2017  M0.88 INCH       FULTON             IL   EMERGENCY MNGR

0306 PM     HAIL             EAST PEORIA             40.67N 89.55W
05/26/2017  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            QUARTER SIZE HAIL NEAR MEADOWS AND PLEASANT HILL RD

0306 PM     HAIL             EAST PEORIA             40.67N 89.55W
05/26/2017  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            AT THE INTERSECTION OF MEADOWS AND PLEASANT HILL RD

0307 PM     TSTM WND DMG     MORTON                  40.61N 89.47W
05/26/2017                   TAZEWELL           IL   EMERGENCY MNGR

            MANY TREES AND POWERLINES BLOWN DOWN IN MORTON NORTH OF
            I-74...INCLUDING NORTH MORTON AVE...AND NEAR TENNESSEE RD
            AND LAKELAND RD. TRAFFIC SIGNS ALSO BLOWN DOWN ON HARDING
            AVE.

0308 PM     HAIL             MORTON                  40.61N 89.47W
05/26/2017  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            QUARTER SIZED HAIL MEASURED NEAR JEFFERSON AND 4TH STREET

&&

EJL
Local storm report, May 26, 5:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
528 PM CDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             RANKIN                  40.46N 87.90W
05/26/2017  E2.50 INCH       VERMILION          IL   TRAINED SPOTTER

&&

EJL
Local storm report, May 26, 5:37 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
537 PM CDT FRI MAY 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             3 W HOOPESTON           40.47N 87.73W
05/26/2017  M1.50 INCH       VERMILION          IL   TRAINED SPOTTER

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 1:52 PM CDTSpecial Weather StatementILXKnox38 min
May 26, 2:25 PM CDTSevere Thunderstorm WarningILXFulton, Knox50 min
May 26, 2:29 PM CDTSpecial Weather StatementILXPeoria46 min
May 26, 2:34 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford41 min
May 26, 3:11 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford23 min
May 26, 4:05 PM CDTSevere Thunderstorm WarningILXMcLean40 min
May 26, 5:10 PM CDTTornado WarningILXChampaign, Vermilion35 min
May 26, 6:06 PM CDTFlash Flood WarningILXVermilion11 hr
May 26, 6:21 PM CDTSevere Thunderstorm WarningILXVermilion24 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.